MathSciNet Relay Station
MathSciNet bibliographic data
MR2317959 (2008e:47137) 47H10 (47H09 47J25)
Morales, Claudio H. Strong convergence of path for continuous pseudo-contractive mappings. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2831–2838 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement